| Model Number |
DVBC3D4 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); Malaise (2359); Swelling/ Edema (4577)
| Date of Event |
05/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the patient that they were not feeling good and stated they had a heart attack nine months ago.The patient further stated a couple of weeks ago their arm had swollen up and was found to have two blood clots in their arm and shoulder.Per the patient, the implantable cardioverter defibrillator (icd) did not do anything.The patient was hospitalized and was informed by the physician that the blood clots were potentially caused by the right ventricular (rv) lead.The patient also noted that they were in the hospital a month ago for a separate heart event and now they are on a bunch of heart medications.The icd and lead remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Corrected: h6 annex d.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.